# SDR AALA201708089017

- Difficulty date: August 4, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N974UY
- Make and model: Airbus A321-231
- Aircraft serial: 4898
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Pin
- Part number: 201383604
- Part serial: 11CH0791
- Condition: Corroded
- Location: Rt Mlg
- Part time: 20,743 hours, 2,111 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. RIGHT HAND MAIN LANDING GEAR UPPER TORQUE LINK PIN FOUND CORRODED AND WORN BEYOND LIMITS. REPLACED UPPER TORQUE LINK PIN PER AMM 32-11-27, IPC 32-11-11, AND CARD 26C74032004.
